Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Metric-dependent dimension functions

Authors: K. Nagami and J. H. Roberts
Journal: Proc. Amer. Math. Soc. 16 (1965), 601-604
MSC: Primary 54.70
MathSciNet review: 0195059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz and H. Wallman, Dimension theory, Princeton Mathematical Series, Vol. 4, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [3] G. M. Rosenstein, Jr., A further extension of Lebesgue's covering theorem, Proc. Amer. Math. Soc. 15 (1964), 683-688. MR 0170327 (30:565)
  • [4] K. Sitnikov, On the dimension of non-closed sets of Euclidean space, Dokl. Akad. Nauk SSSR 83 (1952), 31-34. (Russian) MR 0047327 (13:860d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society